Hi koi collector
I have ad to come off enbrel several times over the past few years because of infections and have found that the pain gradually increases as the effects of the enbrel decrease, it certainly has never been a 'sudden' experience of a lot of pain more a gradual but persistent build up over perhaps two - four weeks. On occasions the effects of the enbrel have lasted longer than the period I have been off it. Generally the pattern with my rheumatologist is to increase the steroid intake to redress the pain. Of course, the long you are off it the more persistent the pain becomes and I have noticed to that my hands ewtc gradually become more deformed but that goes qwhen i go back on the enbrel, but going back on it means it takes time for it to build up again in your system so the pain only disappears slowly. It's as if everything occurs in slow motion.
Hope that helps
best of luck
Better to try all things and to find all things empty, than to try nothing and leave your life a blank